Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    I am bleeding after sex!
    avatar
    mommamendy posted:
    hello i am a 25 year old mother of 4 beautiful children and i am having some issues with bleeding while i have sex. i have had women issues in the past i have had a d&c, my left ovary removed,a spontaneous abortion,cryo freezing curvix,and a leep all with a 7 year period of time. well here is something new for me a couple of days ago me and my husband were going to have sex he put it in and then looked down a notice blood. so we waited a couple of days so we can try again and now it done it again and its not period blood cause it stops after a day. and i am not going to start my period for about a week and a half. but whats getting me is that it is bright red runny looks like i had been cut and not bleeding and i just cant wrap my head around it and one more thing when we have sex its not rough. so please help me.
    Was this Helpful?
    9 of 21 found this helpful
    Reply
     
    avatar
    Perstefanie responded:
    Well, there's a lot of possible issues here. I experienced bleeding after sex with depo provera use. It has to do with the long-term effects of progesterone only drugs on your hormone levels apparently. If your progesterone is too much higher than your estrogen levels apparently the walls of vagina actually thin a little and you can get micro-tears. But there is also the possibility of cysts or fibroids causing the bleeding. You should definitely talk to your doc about this and maybe have a pelvic exam done.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.